Asymptotic behavior of the quadratic variation of the sum of two Hermite processes of consecutive orders
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)M. Clausel, F. Roueff, M.S. Taqqu, C. Tudor. 2014. "Asymptotic behavior of the quadratic variation of the sum of two Hermite processes of consecutive orders." STOCHASTIC PROCESSES AND THEIR APPLICATIONS, Volume 124, Issue 7, pp. 2517 - 2541 (25). https://doi.org/10.1016/j.spa.2014.02.013
Hermite processes are self-similar processes with stationary increments which appear as limits of normalized sums of random variables with long range dependence. The Hermite process of order 1 is fractional Brownian motion and the Hermite process of order 2 is the Rosenblatt process. We consider here the sum of two Hermite processes of orders and and of different Hurst parameters. We then study its quadratic variations at different scales. This is akin to a wavelet decomposition. We study both the cases where the Hermite processes are dependent and where they are independent. In the dependent case, we show that the quadratic variation, suitably normalized, converges either to a normal or to a Rosenblatt distribution, whatever the order of the original Hermite processes.